# SDR REXA2018070200593

- Difficulty date: July 2, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 11,388 hours, 7,754 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLASHLIGHT DOES NOT BLINK TEST, AND STRAP IS BROKEN. REMOVED & REPLACED FWD FLASHLIGHT IAW CMM 25-60-11. NO DEFECTS
NOTED. A/C OK FOR SVC.
